# SDR SIMA20180521001

- Difficulty date: May 21, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 37,255 hours, 26,963 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF FLOORBEAM ANGLE WAS FOUND CRACKED AT BS 280.  REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM 51-42-06.
